A Functional Model for Quantum Mechanics: Unbounded Operators

Kisil, VV and Ramírez de Arellano, E (1997) A Functional Model for Quantum Mechanics: Unbounded Operators. Mathematical Methods in the Applied Sciences, 20 (9). pp. 745-757. ISSN 0170-4214

Abstract

Metadata

Authors/Creators:
  • Kisil, VV
  • Ramírez de Arellano, E
Copyright, Publisher and Additional Information: Copyright © 1997 B.G. Teubner Stuttgart—John Wiley & Sons, Ltd. This is the peer reviewed version of the following article: Kisil, VV and Ramírez de Arellano, E (1997) A Functional Model for Quantum Mechanics: Unbounded Operators. Mathematical Methods in the Applied Sciences, 20 (9). pp. 745-757. ISSN 0170-4214, which has been published in final form at https://doi.org/10.1002/(SICI)1099-1476(199706)20:9<745::AID-MMA878>3.0.CO;2-7. This article may be used for non-commercial purposes in accordance with Wiley Terms and Conditions for Use of Self-Archived Versions.
Dates:
  • Published: June 1997
  • Published (online): 4 December 1998
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Maths and Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 19 Jul 2019 14:37
Last Modified: 19 Jul 2019 14:37
Status: Published
Publisher: Wiley
Identification Number: https://doi.org/10.1002/(SICI)1099-1476(199706)20:9<745::AID-MMA878>3.0.CO;2-7

Share / Export

Statistics